# SDR USAA2009013090233

- Difficulty date: January 5, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N51361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON FLOOR SUPPORT INTERCOSTAL BS 680, LBL 45 TO LBL 55 AT L2 DOOR.  REPLACED FLOOR SUPPORT INTERCOSTAL BS 680, LBL 45 TO LBL 55 AT L2 DOOR IAW B757 SRM 51-40-02.
